# SDR CALA2025050204419

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 32,320 hours, 11,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C LEFT EMER PATH LIGHT ING ON. FOUND LEFT EMERGENCY BRAKER OPEN, RESET IT,  TURNED EMERGENCY LIGHTS ON AND OFF SEVERAL TIME, NO ISSUES, OK TO CONTINUE.
